# SDR V0XR201303100170

- Difficulty date: March 7, 2013
- Submitted: March 10, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 31,044 hours, 23,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14533815001
- Condition: Scratched
- Location: Fuselage
- Part time: 31,044 hours, 23,554 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SCRATCHES (3) FRAME 59 STR.17R AND FRAME 78 STR. 18R.  PERFORMED REPAIR ON SCRATCH AT FRAME 59 STR 17R IAW EC 5330-02788.TWO OTHER SCRATCHES AT FRAME 22-23 STR. 20L AND ON FRAME 78 STR. 18R ARE STRUCTURALLY EXCEPTABLE IAW ETD2012-145-017252-A (REF. W/O 80099 W/C 1049)
